Acquisition Source
Jet Propulsion Laboratory
Document Type
Reprint (Version printed in journal)
Authors
Edward C Posner (Jet Propulsion Laboratory La Cañada Flintridge, United States) Eugene R Rodemich (Jet Propulsion Laboratory La Cañada Flintridge, United States) Howard Rumsey, Jr (Jet Propulsion Laboratory La Cañada Flintridge, United States) Date Acquired
August 4, 2013
Publication Date
August 1, 1967
Publication Information
Publication: Annals of Mathematical Statistics
Publisher: Institute of Mathematical Statistics
Volume: 38
Issue: 4
Issue Publication Date: August 1, 1967
ISSN: 0003-4851
Subject Category
Statistics and Probability Accession Number
68A16461
Distribution Limits
Public
Copyright
Public Use Permitted.